Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 731068, 6 pages
http://dx.doi.org/10.1155/2015/731068
Research Article

On Sharp Hölder Estimates of the Cauchy-Riemann Equation on Pseudoconvex Domains in with One Degenerate Eigenvalue

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Indiana University East, Richmond, IN 47374, USA

Received 8 October 2015; Accepted 5 November 2015

Academic Editor: Chun-Gang Zhu

Copyright © 2015 Sanghyun Cho and Young Hwan You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanghyun Cho and Young Hwan You, “On Sharp Hölder Estimates of the Cauchy-Riemann Equation on Pseudoconvex Domains in with One Degenerate Eigenvalue,” Abstract and Applied Analysis, vol. 2015, Article ID 731068, 6 pages, 2015. https://doi.org/10.1155/2015/731068.